# SDR SWAA2014102933423

- Difficulty date: October 24, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 73,842 hours, 62,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6550818625
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CORRODED AT STATION 198 TE.  REPAIRED SKIN IAW EA.
